| Model Number |
VTICM5 12.6 (-9.50/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.Lens was repositioned but that did not resolve the problem.Lens was exchanged for the same length lens and problem was resolved.Cause of the event was reported as patient related factor.
Additional Manufacturer Narrative
H6: health effect clinical code 4581: lens rotation.H11-manufacturer narrative: lens rotation and secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).